# SDR COEA2016072522819

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,266 hours, 30,075 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, APPROACHING ALTITUDE, THE CREW ENCOUNTERED NAVIGATIONAL ISSUES AND ELECTED TO RETURN DEPARTURE. NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.   MAINTENANCE DISCOVERED A CONNECTOR WAS PARTIALLY DISCONNECTED ON THE GPS RECEIVER. THE CONNECTOR WAS RESECURED. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
